Mean ergodicity of positive operators in KB-space


Alpay S., Binhadjah A., Emelyanov E. Y. , Ercan Z.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.323, no.1, pp.371-378, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 323 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1016/j.jmaa.2005.10.054
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.371-378

Abstract

We prove that any positive power bounded operator T in a KB-space E which satisfies